# SDR AALA20141119001

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 75,364 hours, 39,939 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 452
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING APPROACH LT MLG DOWN INDICATION LIGHT DID NOT ILLUMINATE.  CREW CHANGED INDICATION LIGHT & GOT GREEN INDICATION & ACCOMPLISHED TOWER FLYBY TO CONFIRM GEAR DOWN & LOCKED.  ACFT TAXIED TO GATE UNDER OWN POWER.
